MathSciNet Relay Station
MathSciNet bibliographic data
MR2013141 11M26
Hughes, C. P.; Rudnick, Z. Linear statistics of low-lying zeros of $L$-functions. Q. J. Math. 54 (2003), no. 3, 309–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement